Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

On cipralex, having vertigo, feels dizzy, numb head. Is this normal?

I recently went back on cipralex and have experienced extreme vertigo . That has subsided considerably yet i still have dizzy moments. Now, my forehead has this strange numb feeling. My doc said it will eventually go away but the dizziness and numbness in my forehead is driving me nuts . I was only off cipralex for a week before returning to it. Is this normal?
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  366
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM,
I have read your query, cipralex tablets contain the active ingredient escitalopram oxalate, which is a type of antidepressant known as a selective serotonin reuptake inhibitor (SSRI). Antidepressant medicines act on nerve cells in the brain. SSRIs work by preventing serotonin (chemical messenger) from being reabsorbed back into the nerve cells in the brain. This helps prolong the mood lightening effect of any released serotonin. In this way, escitalopram helps relieve depression, panic and fear. Some of the side effects that are known to be associated with this medicine are increased appetite, weight gain, anxiety, restlessness, abnormal dreams, decreased sex drive, difficulty sleeping, sleepiness, dizziness, shaking, usually of the hands (tremor), pins and needles sensations or numbness, pain in the muscles and joints, fatigue. If you have persistent problem which is bothersome, will advice to kindly consult your physician. Thanks
Answered: Fri, 29 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor